Sebastian Cioaba
Sebastian Cioaba
Professor, Department of Mathematical Sciences, University of Delaware
Email verificata su udel.edu - Home page
TitoloCitata daAnno
Zero forcing sets and the minimum rank of graphs
F Barioli, W Barrett, S Butler, SM Cioabǎ, D Cvetković, SM Fallat, C Godsil, ...
Linear Algebra and its Applications, 2008, 2008
186*2008
The minimum degree distance of graphs of given order and size
O Bucicovschi, SM Cioabă
Discrete Applied Mathematics 156 (18), 3518-3521, 2008
722008
Skew-adjacency matrices of graphs
M Cavers, SM Cioabă, S Fallat, DA Gregory, WH Haemers, SJ Kirkland, ...
Linear Algebra and its Applications 436 (12), 4512-4529, 2012
602012
Sums of powers of the degrees of a graph
SM Cioabă
Discrete mathematics 306 (16), 1959-1964, 2006
552006
Eigenvalues and edge-connectivity of regular graphs
SM Cioabă
Linear Algebra and its Applications 432 (1), 458-470, 2010
382010
Extreme eigenvalues of nonregular graphs
SM Cioabă, DA Gregory, V Nikiforov
Journal of combinatorial theory, Series B 97 (3), 483-486, 2007
382007
Matchings in regular graphs from eigenvalues
SM Cioabă, DA Gregory, WH Haemers
Journal of Combinatorial Theory, Series B 99 (2), 287-297, 2009
362009
The graphs with all but two eigenvalues equal to \pm 1
SM Cioabă, WH Haemers, J Vermette, W Wong
Journal of Algebraic Combinatorics, 2015, arXiv:1310.6529 41, 887-897, 2015
342015
The spectral radius and the maximum degree of irregular graphs
SM Cioaba
Electron. J. Combin 14 (1), R38, 2007
332007
Principal eigenvectors of irregular graphs
SM Cioaba, DA Gregory
Electronic Journal of Linear Algebra 16 (1), 31, 2007
322007
Large matchings from eigenvalues
SM Cioabă, DA Gregory
Linear Algebra and its Applications 422 (1), 308-317, 2007
312007
On the spectrum of Wenger graphs
SM Cioabă, F Lazebnik, W Li
Journal of Combinatorial Theory, Series B 107, 132-139, 2014
272014
On the extreme eigenvalues of regular graphs
SM Cioabă
Journal of Combinatorial Theory, Series B 96 (3), 367-373, 2006
242006
Asymptotic results on the spectral radius and the diameter of graphs
S Cioaba, E Van Dam, J Koolen, JH Lee
Linear Algebra and its Applications, 2010, 2010
192010
Closed walks and eigenvalues of abelian Cayley graphs
SM Cioabă
Comptes Rendus Mathematique 342 (9), 635-638, 2006
182006
Edge-disjoint spanning trees and eigenvalues of regular graphs
SM Cioabă, W Wong
Linear Algebra and its Applications 437 (2), 630-647, 2012
172012
Perfect matchings, eigenvalues and expansion
SM Cioaba
Mathematical Reports of the Academy of Sciences 27 (4), 101-104, 2005
172005
Variations on a theme of Graham and Pollak
SM Cioabă, M Tait
Discrete Mathematics 313 (5), 665-676, 2013
162013
Edge-connectivity, eigenvalues, and matchings in regular graphs
S O, SM Cioaba
SIAM Journal on Discrete Mathematics 24, 1470, 2010
13*2010
On decompositions of complete hypergraphs
SM Cioabă, A Kndgen, J Verstrate
Journal of Combinatorial Theory, Series A 116 (7), 1232-1234, 2009
132009
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20